MathSciNet Relay Station
MathSciNet bibliographic data
MR1075677 17B20 (22E47)
Komrakov, B. P. Maximal subalgebras of real Lie algebras and a problem of Sophus Lie. (Russian) Dokl. Akad. Nauk SSSR 311 (1990), no. 3, 528--532; translation in Soviet Math. Dokl. 41 (1990), no. 2, 269–273 (1991)
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement